# SDR 96ZZZM805

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 938
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Pipe
- Part number: 1379049H401
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 4675 - CHA - ON POST FLT INSPECTION, THE CAPTAIN NOTICED THE RIGHT ENG COWL HAD THE PAINT DISCOLORED DUE TO HEAT ON BOTH SIDES.  THE RIGHT ENG EXHAUST STUB PIPE WAS FOUND TO BE CRACKED AT THE FLANGE.  REPLACED THE RIGHT ENGINE EXHAUST STUB PIPE.  (M)
